# SDR MALA020333

- Difficulty date: June 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT OF FLIGHT 2736, RT ENGINE OIL PRESSURE GAUGE INOP.  AC RETURNED TO GATE.  NO OTHER INFORMATION AVAILABLE AT THIS TIME.
